Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I want a good path for my son who is suffering from SEIZURES

Dear Sir, Good afternoon. My son is suffering from (at the time of sleeping he start weeping suddenly and his hand/legs are like to bend and his body is trembling, but in whole period he is in sense. The time for this attack is approx 1-2 minute ). He is 6 year old. I am consulting with Dr Kapil Aggarwal from april 2009, but there is no any progress, attack dates and time are as below: 1st . 18/03/2009. 07:00AM 2nd . 07/04/2009. 11:00PM (after 19 days) 3rd . 09/06/2009. 06:45AM (after 62 days) 4th . 17/10/2009. 04:00AM (after 130 days ) 5th . 27/11/2009. 02:35PM (after 20 days) 6th. 27/03/2010. 01:45PM (after 120 days) 7th. 23/04/2010. 11:45PM (after 26 days) 8th. 09/05/2010. 01:00PM (after 16 days) Dear sir, please show me a good path if possible. presently we are using tab - valprol cr 200mg twice tab - levipil 250 mg twice. thanks with regards bablu
Asked On : Wed, 12 May 2010
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Nephrologist 's  Response
Thanks for the query
U have not mentiones whether or not u have got an EEG done and also a CT scan. Is he performing well socially and has he developed well for his age in comparison to other children??
The medicines he is taking is appropriate for his condition but please seek advice from a neurlogist too.
We have to rule out ther causes apart from a seizure like metabolic defects

Have a healthy life
Answered: Mon, 12 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor